# SDR SWAA2021040556840

- Difficulty date: March 15, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N219WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32490
- Aircraft time: 53,274 hours, 31,733 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Former
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAIRING FORMER HAS CHAFE DAMAGE BS657 TO BS667 WL150 RBL28 / REMOVED AND REPLACED FAIRING FORMER BS657-BS667; WL150; RBL28 IAW SRM 51-40-05-0G-0 FIG 3+4; AND DWG 149A7216. WILL BE INSTALLED ON NRC U287789
